Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Accidental intake of dolo tablets and Equate multivitamin tablet. What to do now?

My wife has taken 6 dolo 650 tablets and 10 equate One daily womens multi vitamin tablets at a time just around 1 hour ago. She tried to vomit as much as she could, but we were not sure how much is left over. she is refusing to come to hospital fearing police case. Can you please tell me what are wost effect we may see and what else we can do now without going to hospital
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi, 6 dolo ( paracetamol ) tablets are not going to do any harm unless a person is having severe liver damage.
EQUATE 10 tablets should also be all right ,as most of these multivitamin and multimineral tabs has a wide margin of safety.
Please relax, keep an eye,and do not induce vomiting ,as trying to vomit to much can do more harm than good, especially with these bening looking medication overdose.
Answered: Fri, 12 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor